User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Fuchs, F,. and Stelzer, R. 
Title:
Mixing conditions for multivariate infinitely divisible processes with an application to mixed moving averages and the supOU stochastic volatility model 
Abstract:
We consider strictly stationary infinitely divisible processes and first extend the mixing conditions given in Maruyama [18] and Rosinski and Zak [23] from the univariate to the d-dimensional case. Thereafter, we show that multivariate Lévy-driven mixed moving average processes satisfy these conditions and hence a wide range of well-known processes such as superpositions of Ornstein-Uhlenbeck (supOU) processes or (fractionally integrated) continuous time autoregressive moving average...    »
 
Keywords:
infinitely divisible process, mixing, mixed moving average process, supOU process, stochastic volatility model, codifference 
Journal title:
ESAIM: Probability and Statistics 
Year:
2013 
Journal volume:
17 
Pages contribution:
455-471 
Reviewed:
ja 
Language:
en 
Status:
Verlagsversion / published 
TUM Institution:
Lehrstuhl für Mathematische Statistik 
Format:
Text